MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO NARA, DOMESTIC; BASSINET, HOSPITAL

STRYKER MEDICAL-KALAMAZOO NARA, DOMESTIC; BASSINET, HOSPITAL
Model Number 4402
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that their is a gap between the mattress and nara.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
The product met specifications at the time of evaluation as no defect or malfunction is alleged with the unit.
 
Event or Problem Description

Brand Name
NARA, DOMESTIC
Common Device Name
BASSINET, HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key9597457
Report Number0001831750-2020-00002
Device Sequence Number3604286
Product Code NZG
UDI-Device Identifier07613327261615
UDI-Public07613327261615
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number4402
Device Catalogue Number4402000001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/23/2019
Supplement Date Received by Manufacturer12/23/2019
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1